# SDR FDEA202002210369

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 69,715 hours, 23,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Test Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS INOP ON PREFLIGHT    R&R'D EMERGENCY LIGHT TEST SW. ( S10292) I.A.W.                                   SWP MANUAL.  OPS CHECK GOOD PER MM 33-51-00-5.                                    CLEARED MEL.
